# SDR 97ZZZX974

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6262K
- Make and model: Cessna P210N
- Aircraft serial: P21000395
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Inlet
- Condition: Exh Contaminated
- Location: Fs 172 Air Cond
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXHAUST RESIDUE WAS DISCOVERED IN TAIL CONE.  IT WAS DETERMINED THAT EXHAUST WAS ENTERING THROUGH THE CONDENSER AIR INLET INSTALLED FOR JB SYSTEMS, INC., AIR CONDITIONING STC NR SA71RM.  THIS INLET WAS COVERED, AND CESSNA LOUVERS AND DOUBLER INSTALLED IN UPPER LEFT SIDE OF FUSELAGE IAW CESSNA DRAWING NR 2101029.
